# SDR WVB2004F00001

- Difficulty date: May 27, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- Aircraft time: 6,484 hours, 544 cycles
- Engine: Lyc LTIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 5/25/04, WHILE RETURNING, THE PILOT NOTICED AN INTERMITTENT LOSS IN MANIFOLD PRESSURE ON THE RT ENGINE.  A GRADUAL LOSS OF OIL PRESSURE BEGAN TO DEVELOP SO THE PILOT SHUT DOWN THE ENGINE AS A PRECAUTIONARY MEASURE AND CONTINUED ON COURSE TO FAI.  AIRPLANE LANDED WITHOUT PROBLEMS.  MAINT  THOROUGHLY INSPECTED THE ENGINE AND FOUND NO MAJOR DEFECTS.  OIL WAS ADDED TO BRING THE LEVEL FROM FOUR TO ELEVEN QUARTS AND OPERATIONAL CHECK FLIGHT WAS CONDUCTED TO SEE IF THE PROBLEM PERSISTED.  AFTER THE CHECK FLIGHT, THE OIL FILTER WAS REINSPECTED AND NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
